# SDR IPXA3679015

- Difficulty date: June 20, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 45,506 hours, 14,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587663
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, FOUND DELAMINATION DAMAGE ON M/D CARGO FLOOR PANEL AT BS 482-490 ,LBL 78.5-88, DIMENSIONS OF DAMAGE: 9" X 7".  REPAIR IAW EO B767-5320-9693-H.
